MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT CO2 DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

VYAIRE MEDICAL AIRLIFE ADULT CO2 DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number AIRLIFE ADULT CO2 DETECTOR
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not available for return, as it was discarded.No further evaluation can be completed at this time.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife adult co2 detector failed to change color in the presence of exhaled co2 during code blue on an intubated patient.It was also reported that the tube was in the correct position.The customer confirmed that there was no patient harm associated with the event.

Brand Name
AIRLIFE ADULT CO2 DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9593562
Report Number2050001-2020-00002
Device Sequence Number2335433
Product Code CCK
UDI-Device Identifier10885403185724
UDI-Public(01)10885403185724(10)CC19A10
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE ADULT CO2 DETECTOR
Device Catalogue Number2K8085
Device Lot NumberCC19-A10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1